# SDR DALA2019041102386

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y512 LOC FROM FR 67 TO FR 70 AT AFT GALLEY AREA. REPLACED FLOOR BEAM +Y512 LOC FROM FR 67 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG #53472780.
